# SDR JJBA202108030026

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 43,333 hours, 27,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: E3942062
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP CRACKED AT SEAT 1A. R/R PHOTOLUMINECENT STRIP
